# SDR CALA2021031000282

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,490 hours, 26,429 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: DAN50R11
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, ON STR37R, NEXT AT FR64 HAS CORROSION. -A3NB-53-4 -6179-. GENERATED ON HAECO LCQ N/R 9296639 (22639) BY MECH N0783 39. REMOVED AND REPLACED STRINGER 37 RT FROM FR61-FR63 IAW A319 SRM 51-72-11. DOT REMOVED. PERFORMED BY MECH V052030 AND ISNPECTED B Y V061334.
